Journal of Statistical Theory and Applications

Volume 12, Issue 4, December 2013, Pages 348 - 355

Wrapped Geometric Distribution: A new Probability Model for Circular Data

Authors
Sophy Jacob, K. Jayakumar
Corresponding Author
Sophy Jacob
Available Online 1 December 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.4.3How to use a DOI?
Keywords
Circular distributions, trigonometric moments, wrapped geometric distribution
Abstract
We propose a new family of circular distributions, obtained by wrapping geometric distribution on Z+ = 0, 1, . . ., around a unit circle. The properties of this new family of distributions are studied.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 4
Pages
348 - 355
Publication Date
2013/12
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.4.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Sophy Jacob
AU  - K. Jayakumar
PY  - 2013
DA  - 2013/12
TI  - Wrapped Geometric Distribution: A new Probability Model for Circular Data
JO  - Journal of Statistical Theory and Applications
SP  - 348
EP  - 355
VL  - 12
IS  - 4
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.4.3
DO  - https://doi.org/10.2991/jsta.2013.12.4.3
ID  - Jacob2013
ER  -